1. <ruby id="li44o"></ruby>

      1. <rt id="li44o"><optgroup id="li44o"></optgroup></rt><cite id="li44o"><span id="li44o"></span></cite>
        三峽數學研究中心
         TGMRC  News  Directory  Research Programs  Training Programs  Research Outcomes  Alumni & Friends  How to Apply 
         Preprints 
         Publications 
        當前位置: TGMRC>>Research Outcomes>>Publications
        Publications and Preprints

        [1] Eiichi Bannai and Yan Zhu: Tight t-designs on one shell

         of Johnson association schemes, European Journal of Combinatorics, 80 (2019), 23-36.

         

        [2] Eiichi Bannai, Gabriel Navarro, Noelia Rizo, Pham Huu Tiep:

        Unitary t-groups, accepted for publication in Journal of Mathematical Society

        of Japan. (arXiv: 1810.02507).

         

        [3] Eiichi Bannai and Da Zhao: Spherical embeddings of symmetric association schemes in 3-dimensional Euclidean space, accepted for publication in Graphs and Combinatorics  

        [4] Eiichi Bannai, Mikio Nakahara, Da Zhao, Yan Zhu: On the explicit  
         constructions of certain unitary t-designs,  (submitted). (arXiv: 1906.04583)

        [5] Eiichi Bannai, Etsuko Bannai, Ziqing Xiang, Wei-Hsuan Yu, Yan Zhu:  
         Classification of certain feasible parameters by solving Diophantine equations,  
         (submitted).  
        · Publications and Preprints 2019/09/06 
        共1條  1/1 
        首頁上頁下頁尾頁

        Three Gorges Math Research Center  443002, Yichang, Hubei

        野外强奷女人视频全部过程,女人与公拘交的视频A片,女人与善牲交SPECIAL